N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Voronoi cell finite difference method for the diffusion operator on arbitrary unstructured grids

N. Sukumar. Voronoi cell finite difference method for the diffusion operator on arbitrary unstructured grids. International Journal for Numerical Methods in Engineering, 57(1):1–34, 2003.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2003:VCF,
 	author = "N. Sukumar",
 	title  = "Voronoi cell finite difference method for the diffusion
             operator on arbitrary unstructured grids",
  	journal= IJNME,
  	volume = 57,
  	number = 1,
  	year   = 2003,
  	pages  = {1--34},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_fd.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Natural Element Method (NEM)}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20